# SDR UALA2011041401798

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,366 hours, 22,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 21L AT STATION 751.  MAJOR REPAIR ACCOMPLISHED, CUT STRING FROM STA 750- 780 DUE TO 100% MATERIAL LOSS FROM CORROSION.  FABRICATED REPLACEMENT STRINGER PART NR 143N3110-67 IAW BOEING DRAWING NR 143N3110 AND REPAIR SPLICE FROM PART NR BAC1498-203 IAW B757 SRM(S).  TREATED AND PRIMED IAW MM, TOP COATED PER MM.  INSTALLED STRINGER REPAIR IAW B757 SRM.
